Review: could Bystolic cause Ventricular tachycardia?
Summary: Ventricular tachycardia is found among people who take Bystolic, especially for people who are female, 60+ old, also take medication Omeprazole, and have Metastatic renal cell carcinoma.
We study 3,953 people who have side effects while taking Bystolic from FDA and social media. Among them, 7 have Ventricular tachycardia. Find out below who they are, when they have Ventricular tachycardia and more.
You are not alone: join a mobile support group for people who take Bystolic and have Ventricular tachycardia >>>
Bystolic has active ingredients of nebivolol hydrochloride. It is often used in high blood pressure. (latest outcomes from 4,844 Bystolic users)
Ventricular tachycardia (rapid heartbeat that originates in one of the lower chambers (the ventricles) of the heart) has been reported by people with high blood pressure, depression, diabetes, pain, arthritis. (latest reports from 13,158 Ventricular tachycardia patients)
On Dec, 31, 2014: 3,947 people reported to have side effects when taking Bystolic. Among them, 7 people (0.18%) have Ventricular Tachycardia.
Time on Bystolic when people have Ventricular tachycardia * :
Gender of people who have Ventricular tachycardia when taking Bystolic * :
|Ventricular tachycardia||85.71%||14.29% |
Age of people who have Ventricular tachycardia when taking Bystolic * :
|Ventricular tachycardia||0.00%||0.00%||0.00%||0.00%||0.00%||14.29%||0.00%||85.71% |
Severity of Ventricular tachycardia when taking Bystolic ** :
How people recovered from Ventricular tachycardia ** :
Top conditions involved for these people * :
- Metastatic renal cell carcinoma (3 people, 42.86%)
- Breast cancer (3 people, 42.86%)
- Cardiac failure congestive (2 people, 28.57%)
- Blood cholesterol abnormal (1 people, 14.29%)
- Atrial fibrillation (1 people, 14.29%)
Top co-used drugs for these people * :
- Omeprazole (5 people, 71.43%)
- Lisinopril (5 people, 71.43%)
- Sutent (3 people, 42.86%)
- Hydralazine (3 people, 42.86%)
- Cortef (3 people, 42.86%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Ventricular Tachycardia while taking Bystolic?
You are not alone! Join a mobile support group:
- support group for people who take Bystolic and have Ventricular Tachycardia
- support group for people who take Bystolic
- support group for people who have Ventricular Tachycardia
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- Requip cause dysphagia
an increase caused me not to be able to swallow at all
- My mom is 88. she takes lexapro in the evening. she wakes up hallucinating. it's starting to get to her. what should i try for her?
My mom has been taking Lexapro for about 2 1/2 to 3 months. She was taking it in the morning and her therapist felt it was making her drowsy. I began giving it to her before bed, and I believe that is when she started waking up during the night with hallucinations. I'm not sure if they are vivid dreams that carry over when she awakens, or if she wakes up and sees visions. I do not want to change her meds, if possible. This combination of Aricept, Namenda and Lexapro have allowed her to be sharper mentally than she has in a number of years. Except for the hallucinations, it's been nothing short of amazing. Please help. Thank you
- I am looking for the cause of onion like bo which has developed over the past three or four months (1 answer)
I suspected it about 4 months ago but couldn't pin it down. Then 2 months ago I started an exercise program which causes me to sweat heavily. It really became noticeable at that point. I shower daily but if I work up a little sweat I can notice it. It seems to be getting worse. I did occasionally eat onions but have since cut them out. I used to eat a lot more and never had this problem.
My internet searches have found nothing.
- What causes ideopathic polyneurothopy if not diabetic? (2 answers)
Numbness in ball of foot. Started on one right side and progressed to both. EMG indicated Ideopathic Polyneurothopy. Pre diabetic with A1C of 5.8 - only one reading ever exceeded diabetic criteria at 6.6. Started 6 months ago with slow progression. No pain, minor tingling. Not constant but progresses during day if working and wearing dress shoes(weekends much better). Eases quickly in evening with no shoes and only stocking feet but does no go away. Feeling is not so much numbness as it feels like sand under balls of feet, swelling (no real swelling) or bunched up sock. Again, no pain but very annoying. Dr (Neurologist or Family Dr) do not seem concerned.
- Ventricular tachycardia or ventricular fibbrillation whats the difference?
Please explain the difference between ventricular fibrillation and ventricular tachycardia.
More questions for: Bystolic, Ventricular tachycardia
You may be interested at these reviews (Write a review):
- Bystolic for treatment of psvt
To my frustration, PSVT symptoms were ignored by heart specialists in Houston for some two years. After moving to Kansas City, I described the episodes of doubling heart rate when at rest to my general practitioner. He immediately recognized the problem and prescribed 5 mg Bystolic and I've been symptom free now for over four years and have seen no side effects. My question is: Why isn't the generic version Nebivolol available in the U.S? A 90-day supply costs only $50 (USD) when ordered from a Canadian Pharmacy.
- Bystolic and shoulder pain
About 2 weeks after starting on Bystolic 5mg I started to have a lot of pain in my right shoulder. I asked my doctor if it could be cause by taking Bystolic but of course she didn't think so. I've been on the drug for almost 5 weeks and the pain is getting more noticeable and aggravating. Can I stop taking the Bystolic cold turkey to see if the pain goes away. All I'm basically taking it for is blood pressure spiking due to anxiety and I don't even think I need it after being reassured by the cardiologist that my heart is healthy. My Blood pressure is usually low except when I have stress or anxiety.
- High blood pressure and hot flashes (1 response)
Had normalish hot flashes and night sweats since age 23. Genetically predestined for early menopause like my mother. At age 41-42 stopped menstrual cycle ...Hot flashes intensified to unbearable! would be outside in below freezing weather sweating like I was sitting in a sauna, I am now 45. I found out I had high blood pressure. I was prescribed medication "Bystolic" and after the first dose...no more hotflashes. I would have never considered my blood pressure the cause. I just thought menopause was way worse than I was told. I feel great!They really need to listen when a woman complains about hot flashes, they could really be over looking something that could result in death.
More reviews for: Bystolic, Ventricular tachycardia
Comments from related studies:
From this study (2 weeks ago):
Iam a physician,using Bystolic 5-10mg/day for Intermittent High BP.For less than a month, I started using Benicar/hct,if BP very high(used 5-10times)Last night,before my supper,my BP was high,I took Benicar/HCT-20/12.5,and had supper.After 1Hr,from nowhere suddenly I felt nauseated,dry heaves,massive exploding diarrhea,extremely weak,fatigue,can't walk.My wife took me to ER,there did all studies,CT SCANS,IV Fluids,stayed in ER for >than 8hrs,I defered to stay for Inpt,as I felt 50% better. I talked to my PMD & my GI specialist, who made me aware of Benicar related GEnteritis and celiac Sprue.I googled and sending my report.
From this study (2 months ago):
Six weeks on 300 mg once daily of allopurinol for gout taken at night.
Suffering abnormal fatigue that is making work more challenging.
Considering asking doctor to switch to Uloric as an alternative due to fatigue symptoms.
From this study (2 months ago):
I stop pradaxa a week before having pain shot for lower back pain. I have no pain or weakness for about a week after going back on pradaxa. This has happended three times now. Can't say for sure the pradaxa is the cause or if that is the amount of time the pain shot last.
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.